# SDR SWIA200210808

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 29,078 hours, 31,665 cycles
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Lt & Rt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE IN POSITION FOR TAKEOFF, RECEIVED AN AURAL WARNING ENGINE CONTROLS AND MOMENTARY RED EEC LIGHT.  CLEANED P1 CONNECTOR OF LEFT AND RIGHT EEC'S.  PERFORMED ENGINE RUNS.  NO DISCREPANCIES FOUND.
